# SDR SWAA2018022019880

- Difficulty date: February 7, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 69,547 hours, 41,754 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE WIGGLE PLATE CRACKED AT STA 261.  R&R WIGGLE PLATE IAW DWG AND SRM.
